# SDR DALA2024120111296

- Difficulty date: November 26, 2024
- Submitted: December 1, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION ON TOP OF AFT CABIN FLOOR STRUCTURE ATTACH PLATE, BS.1681 BL.0. DOT 129-049. CORRECTIVE ACTION: SUMMARY OF-REMOVED ATTACH PLATE FROM TOP OF AFT CABIN FLOOR STRUCTURE BS.1681 BL.0. IAW B757-200-SRM-51-40-02, FABRICATED, LOCATED AND DRILLED NEW STRUCTURE ATTACH PLATE IAW DWG ID: 0011 REV: -, INSTALLED NEW ATTACH PLATE FROM TOP OF AFT CABIN FLOOR STRUCTURE BS.1681 BL.0. IAW B757-200-SRM. (0679408)
